# SDR DALA2024042304654

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,088 hours, 5,971 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 531111501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WTB FAIRING SUPPORT STRUCTURE INS FOUND CRACK 2 IN LONG ON LONGERON P/N 53-1111-501. REPLACED LT LONGERON IAW WORK CARD 5352-01038-07A. OK FOR SERVICE.
